JournalsemVol. 65, No. 1pp. 17–25

Rings which are generated by their units: a graph theoretical approach

  • M.R. Pournaki

    Institute for Research in Fundamental Sciences (IPM), Tehran, Iran
  • H.R. Maimani

    Institute for Research in Fundamental Sciences (IPM), Tehran, Iran
  • S. Yassemi

    Institute for Research in Fundamental Sciences (IPM), Tehran, Iran
Rings which are generated by their units: a graph theoretical approach cover
Download PDF

Cite this article

M.R. Pournaki, H.R. Maimani, S. Yassemi, Rings which are generated by their units: a graph theoretical approach. Elem. Math. 65 (2010), no. 1, pp. 17–25

DOI 10.4171/EM/134